# SDR ASOA03638

- Difficulty date: December 8, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Inoperative
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM ATL-CHA, WHILE IN TRANSITION TO CLIMB THE CREW RECEIVED A STAB TRIM AND MACH TRIM AMBER CAUTION MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH, BUT THE TRIM WOULD NT RE-ENGAGE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE CO-PILOTS PITCH TRIM DISCONNECT SWITCH.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
